RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 3, Pages 299–301 (Mi tmf3839)  

This article is cited in 3 scientific papers (total in 3 papers)

Locality and lattice theory

M. A. Soloviev


Abstract: The concept of loealizability of a field is analyzed in terms of lattice theory.

Full text: PDF file (393 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:3, 835–836

Bibliographic databases:

Received: 09.07.1973

Citation: M. A. Soloviev, “Locality and lattice theory”, TMF, 20:3 (1974), 299–301; Theoret. and Math. Phys., 20:3 (1974), 835–836

Citation in format AMSBIB
\Bibitem{Sol74}
\by M.~A.~Soloviev
\paper Locality and lattice theory
\jour TMF
\yr 1974
\vol 20
\issue 3
\pages 299--301
\mathnet{http://mi.mathnet.ru/tmf3839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468707}
\zmath{https://zbmath.org/?q=an:0309.46035}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 3
\pages 835--836
\crossref{https://doi.org/10.1007/BF01040162}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3839
  • http://mi.mathnet.ru/eng/tmf/v20/i3/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Fourier ultrahyperfunctions”, Math. USSR-Izv., 16:3 (1981), 479–511  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Lazur, I. V. Khimich, “Weak interactions and dispersion relations”, Theoret. and Math. Phys., 48:2 (1981), 708–714  mathnet  crossref  mathscinet  isi
    3. M. A. Soloviev, “Spacelike asymptotic behavior of vacuum expectation values in nonlocal field theory”, Theoret. and Math. Phys., 52:3 (1982), 854–862  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:186
    Full text:81
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020